# SDR 2013FA0000396

- Difficulty date: July 8, 2013
- Submitted: July 8, 2013
- Operation: General aviation
- Aircraft: N9456B
- Make and model: Cessna 175
- Aircraft serial: 55256
- Aircraft time: 2,645 hours
- Engine: Cont GO300*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Contact
- Condition: Corroded
- Location: Elt Battery
- Component: Elt, Ack
- Component part number: E01
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF ELT,  FOUND TWO OF THE FOUR BATTERY CONTACTS CORRODED, THERE WAS NO EVIDENCE OF A LEAKING BATTERY.  ELT WAS STILL FUNCTIONAL.
